# SDR SCNA20180208042

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500G STR 27L STRINGER CLIP CRACKED AND HAS CORROSION. REMOVED CORRODED STRINGER CLIP STA 500G STR 27L. RECEIVED AND VERIFIED NEW CLIP. LOCATED DRILLED AND INSTALLED.
